# SDR DALA2017010400079

- Difficulty date: December 29, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,870 hours, 29,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CARGO SEAT TRACK IS CORRODED JUST FWD OF DOOR JAMB FWD LOWER CORNER. BLENDED CORROSION ON LWR RT CARGO SEAT TRACK AFTER EVALUATION OF BLEND FLANGE THICKNESS FOUND TO BE .040 ALLOWABLE MINIMUM FLANGE THICKNESS IS .060 THIS IS OUT OF LIMITS PER SRM 53-20-52 AD 2 VERIFIED. FABRICATED CARGO SEAT TRACK VERIFIED BY DRAWING 5936663. SEAT TRACK WAS THEN TREATED, PRIMED, AND PAINTED IAW 51-10-04. TRACK INSTALLED IN AFT CARGO RT SIDE IAW SRM 51-41-05.
